# SDR GAIA9998

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6834
- Make and model: Boeing 727223
- Aircraft serial: 20187
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING PREFLIGHT WALK AROUND AND REPAIRED AT THE OSC MAINTENANCE FACILITY.  A CRACK WAS FOUND IN THE FUSELAGE BELLY SKIN AT THE 6 O'CLOCK POSITION, AT BODY STATION 990.  NO ADDITIONAL DISCREPANCIES WERE NOTED.  REMOVED DAMAGED SKIN IAW B727 SRM 53-30-3 FIG 3.  FABRICATED REPAIRS PARTS IAW B727 SRM 53-30-3 FIG 3.  INSTALLED REPAIR IAW B727 SRM 53-30-3.  ITEM RETURNED TO SERVICEABLE CONDITION.  (M)
